MAUDE Adverse Event Report: SYNTHES ELMIRA 3.5MM LCP SUPERIOR CLAVICLE PLATE/7 HOLE/RIGHT/100MM; PLATE,FIXATION,BONE

SYNTHES ELMIRA 3.5MM LCP SUPERIOR CLAVICLE PLATE/7 HOLE/RIGHT/100MM; PLATE,FIXATION,BONE
Model Number 02.112.082
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device used for treatment, not diagnosis.Patient age & weight not available for reporting.Original implant date is unknown.Device is not expected to be returned for manufacturer review/investigation.Unknown therapy date.The 510k: additional 510k - k111540.(b)(4).No dhr review can be completed since the lot number provided is inaccurate or incomplete.The lot number provided is "8266962".Dhr requested.Product was not returned and lot number provided is incorrect.Based on the information available, this complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2017 a revision surgery was performed for a broken 3.5 mm lcp superior clavicle plate/7 hole/right/100 mm due to non-union.The patient was experiencing pain in right clavicle and it was discovered that the implanted clavicle plate was broken.The revision surgery was completed successfully, there were no surgical delays, no fragments were generated from broken device, no additional x-rays taken and no other medical intervention required.A new depuy synthes clavicle plate was implanted into the patient and the patient status was reported as stable.Concomitant part: screws (part number unknown, lot number unknown, quantity seven).This report is 1 of 1 for com-(b)(4).

Brand Name
3.5MM LCP SUPERIOR CLAVICLE PLATE/7 HOLE/RIGHT/100MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
SYNTHES ELMIRA
35 airport road
horseheads NY 14845
MDR Report Key6795833
Report Number3003506883-2017-10162
Device Sequence Number11012859
Product Code HRS
UDI-Device Identifier10886982033130
UDI-Public(01)10886982033130(10)8266962
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K111540
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.112.082
Device Catalogue Number02.112.082
Device Lot Number8266962
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2017
Initial Report FDA Received Date08/15/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;